# SDR 2A6D2020121004401

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N350LF
- Make and model: Snias AS350B3
- Aircraft serial: 4529
- Aircraft time: 4,701 hours, 12,755 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,484 hours, 9,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 350A2113592021
- Condition: Corroded
- Location: Floor
- Part time: 4,701 hours, 12,755 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE RIGHT AND LEFT SIDE CABIN FLOOR EDGE SECTION.
